# SDR 07FDEA02825

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504651
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE STRUT/PYLON, LT SIDE SKIN, AT APPROXIMATE NAC STA 144, INTERNAL, IS CORRODED ON SKIN AND UNDER LOWER FRAME/CHORD.  REMOVED CORROSION IAW SRM 54-50-01.  ORIGINAL MATERIAL THICKNESS WAS .090", AFTER REWORK REMAINING MATERIAL THICKNESS WAS .079", OUT OF LIMITS IAW SRM 54-50-01.  REPLACED NUMBER ONE STRUT/PYLON LT SIDE SKIN ASSY, P/N 311N5046-51, IAW SRM 51-40-02 AND DRAWING 311N5002, SHEET 13, REV E.
